# SDR CALA2017091803216

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 92,834 hours, 26,598 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 2160
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN CONTROL AT FL360. CABIN ALT AUTO 1  STATUS MESSAGE . EMERGENCY DECLARED . REPLACED CABIN AUTO CONTROLLER IAW AMM 21-31-02-404-005. SYSTEM OPS CHECKED GOOD.
